# SDR ASAA2019011027763

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 41,865 hours, 12,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN BOTH FMC'S FAILED AFTER ABOUT ONE MINUTE THEY BOTH RESTORED TO NORMAL OPERATIONS. GROUNDED - YES. PERFORMED AMM TASK 34-61-00-860-801. BOTH FMC'S SHOW "PMG" FAULT. PER SAME TASK - CONSIDERED FLT OPERATIONS NORMAL-YET-NUISANCE CONDITION. OPS NML PER SAME.
